| Catalog Number |
5407FA3030 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
Event or Problem Description
It was reported via the sales representative that the bur broke during testing and was retained in the handpiece.It was also reported that this event did not occur during a surgical procedure, and there was no delay or adverse consequences as a result of this event.
Additional Manufacturer Narrative
A fragment of the device was returned for evaluation.The router reported broken in this event occurred during testing by the manufacturer.The definitive root cause could not be determined as only a partial piece of the device was returned.The quality investigation is closed.
Event or Problem Description
It was reported via the sales representative that the bur broke during testing and was
retained in the handpiece.It was also reported that this event did not occur during a surgical
procedure, and there was no delay or adverse consequences as a result of this event.